Department of Ophthalmology, Saevit Eye Hospital, Goyangsi, Korea
The authors present a case of morphologic changes of drusen and drusenoid pigment epithelial detachment (DPED) after treating choroidal neovascularization (CNV) using ranibizumab in age-related macular degeneration (AMD). A 71-year-old woman has noticed mild visual acuity deterioration in the right eye for several months. She was presented with some drusen and DPED associated with CNV. This patient was given intravitreal injection of 0.5 mg of ranibizumab five times at monthly intervals for treating CNV. DPED in the temporal and drusen in the superior to macula were diminished, which continued up to 2 months. Intravitreal ranibizumab injection may have influenced with diminishment of drusen and DPED. After 2 months, CNV was recurred.
open-access license: This is an open access article licensed under the terms of the Creative Commons Attribution-Non-Commercial 4.0 International Public License (CC BY-NC 4.0) (https://creativecommons.org/licenses/by-nc/4.0/legalcode), which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
* Address correspondence to this author at the Department of Ophthalmology, Saevit Eye Hospital
#1334-3 Baekseok-dong, Ilsan dong-gu, Goyang-si, Gyeonggi-do, 410-817, Korea; Tel: 82-31-900-7700; Fax: 82-31-900-7777;